# SDR ASAA2017121222880

- Difficulty date: December 12, 2017
- Submitted: December 14, 2017
- Operation: Air carrier
- Aircraft: N428AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36353
- Aircraft time: 7,007 hours, 2,331 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Rt A/C Pack
- Stage of operation: DE
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RT PACK LIGHT CAME ON DURING FLIGHT WHEN RECALL PUSHED AT TOP OF DESCENT. IT WENT OUT WHEN MASTER CAUTION RESET. GROUNDED - YES. RELEASED PER MEL 21-32B. RIGHT HAND PACK PRIME TEMP CONTROL INOP. R/H PFTC SHOWS SRADA INLET 21-51405 FAULT IN FAULT HISTORY. NO EXISTING FAULTS. ACCOMPLISHED B737-900 FIM 21-62 TASK 878. NO FAULTS. GROUND VERIFICATION IS GOOD. CLEARS MEL 21-32B.
